U.S. doctors online nowAsk doctors free
Canada
A 39-year-old female asked:

Was on effexor (venlafaxine) for 10 years. helped with dizziness. stopped 3 yrs ago and still get frequent brain zaps (withdrawal symptoms). why would i still get?

1 doctor answer3 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Not withdrawal: If you stopped the Effexor (venlafaxine) 3 years ago, the " frequent brain zaps" are not withdrawal symptoms. You may need referral to a neurologist to look into the cause and suggest a treatment. Hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.